Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the condition $ c^T A^{-1} b + r > 0$, in the Lurie problem

Author: Alfredo S. Somolinos
Journal: Proc. Amer. Math. Soc. 47 (1975), 432-441
MSC: Primary 34D25; Secondary 34H05
MathSciNet review: 0357998
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of Lurie consists in finding NASC's for all solutions of the system $ \{ x' = Ax + bf(\sigma ),\sigma ' = {c^T}x - rf(\sigma )\} $ to tend to zero as $ t \to \infty $ under appropriate conditions on the functions involved. When $ f(\sigma )/\sigma < M$, for all $ \sigma $ and a certain $ M$, we obtain NASC's for the system to be absolutely stable. When $ f(\sigma )/\sigma < M$ as $ \vert\sigma \vert \to \infty $, we obtain conditions for ultimate uniform boundedness of the solutions of the system.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D25, 34H05

Retrieve articles in all journals with MSC: 34D25, 34H05

Additional Information

Keywords: Differential equations, control theory, boundedness of solutions, absolute stability, problem of Lurie
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society